# SDR REXA2017070800774

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 19,598 hours, 19,551 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: APM16215105
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE WARNING, NOSE GEAR DOOR OPEN WARNING, QRH COMPLETED, RETURN TO DEPARTURE.  REPLACED THE PROXIMITY SENSOR BRACKET IAW  AMM 32-21-01.   R & R THE TOW COLLAR IAW 32-21-00-H235-1, SERVICED THE NOSE STRUT IAW 12-710-002. GEAR SWINGS CHECKED GOOD IAW AMM 32-30-00.
